# SDR 07FDEA00795

- Difficulty date: March 13, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,124 hours, 17,452 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Skin
- Condition: Damaged
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PYLON SUPPORT BRACKET HOLES ON LT/RT WING BOTTOM SKIN DAMAGED.  REPAIR PERFORMED IAW EA 6-5720-103398.
